# SDR 96ZZZX689

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N34099
- Make and model: Cessna 177B
- Aircraft serial: 17701639
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Vent Line
- Part number: 20000104
- Condition: Corroded
- Location: Fuel Tank
- Part time: 1,859 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ALUMINUM VENT LINE FROM FUEL TANK PITTED TO FAILURE DUE TO CORROSION.  NOTED WHEN TANKS WERE FILLED.  FUEL LEAKED INSIDE CABIN REAR SIDE WINDOW.  BARE TUBING IN CONTACT WITH VENT DUCTING.  POINT OF CONTACT WAS SITE OF PIT.  SUSPECT CAUSE DUE TO DISSIMILAR MATERIALS IN THE PRESENCE OF MOISTURE.  SUBMITTER RECOMMENDS SHEATHING ENTIRE LENGTH OF VENT LINE WITH NON-CONDUCTIVE MATERIAL TO PREVENT CONTACT BETWEEN FUEL TANK VENT LINE AND VENTILATION DUCTING.
